How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20340
Experience:  25 years of clinical experience
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

Been on Victoza for 1 week and the nausea is constant what

Customer Question

Been on Victoza for 1 week and the nausea is constant what can I use to help the nausea?
Submitted: 6 years ago.
Category: Health
Expert:  Dr. Su S replied 6 years ago.


Sorry for the problem.

Victoza can cause nausea. You should talk to your doctor as it is continuing for a week. You can try otc peptobismol, dramamime. Otherwise you can ask your doctor for prescription grade medicine.

Hope this information will help you.
Wish your healthy life.
Any query, please feel free to ask.
It will be my privilege to assist you.

Edited by Dr. SS on 7/1/2010 at 4:17 AM EST

Related Health Questions